# SDR DALA2024081908256

- Difficulty date: August 13, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 85,229 hours, 22,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 REMOVED FWD LAV SVC PAN AND LAV PAN SUPPORT PER B757 SRM 51-40. FOUND SURFACE CORROSION ON SKIN UNDER LAV SVC PAN. CORRECTIVE ACTION: CLEANED AND EVALUATED, DRILLED NEW SUPPORT UPPER AND INSTLLED PAN AND SUPPORT, C/W PER B757 SRM. (0499169)
